# SDR CA981207008

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 2733000001
- Condition: Cracked
- Location: Wing
- Part time: 24,062 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE CARRIED OUT THE INSPECTION REQUIRED BY AIRFRAME AIRWORTHINESS LIMITATIONS MANUAL ST-UN-M001 ATA 5710, FIG. 10-1, REV C DATE APRIL 17,1998 - AND FOUND THE MAIN SPAR CENTER WEB CRACKED AT BOTH STRINGER NR 13 CUT-OUTS.  AIRCRAFT FERRIED TO CALGARY AND REPAIRS CARRIED OUT.  PART TC:  34,944.
